# SDR CA050107004

- Difficulty date: January 5, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,214 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 168459
- Condition: Leaking
- Location: Oil Filter
- Component: Transmission
- Component part number: 206040002005
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) DURING A TEST FLIGHT FOLLOWING AN OPS NR4 INSPECTION, THE TRANSMISSION OIL PRESSURE LIGHT ILLUMINATED AND THE OIL PRESSURE DROPPED SLIGHTLY BELOW THE RED LINE.  AN IMMEDIATE DECENT WAS CONDUCTED AND UPON LANDING A MAJOR OIL LEAK WAS DISCOVERED. THE SOURCE OF THE LEAK WAS THE MAIN TRANSMISSION FILTER HOUSING. THE FILTER WAS REMOVED AND THE O-RING WAS FOUND NICKED APPROXIMATELY .1250 INCH WIDE.  THE AIRCRAFT HAD COMPLETED A 30-MINUTE POST INSPECTION GROUND RUN TWO WEEKS EARLIER WITH NO LEAKS DETECTED.
